# SDR UPS02437801

- Difficulty date: March 1, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT BS 760 S40R FRAME FOUND CRACKED.  FRAME REPAIRED AS PER SRM 51-40-03 FIG 2.
